Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Browse by All Cardiff Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 16.

Fischer, Ilse and Saikia, Manjil 2021. Refined enumeration of symmetry classes of alternating sign matrices. Journal of Combinatorial Theory, Series A 178 , 105350. 10.1016/j.jcta.2020.105350
Item availability restricted.
file

Mahanta, Pankaj, Saikia, Manjil and Yaqubi, Daniel 2020. Some properties of Zumkeller numbers and k-layered numbers. Journal of Number Theory 217 (12) , pp. 218-236. 10.1016/j.jnt.2020.05.003
Item availability restricted.
file

Dutta, Parama and Saikia, Manjil 2020. On deficient perfect numbers with four distinct prime factors. Asian-European Journal of Mathematics 13 (07) , 2050126. 10.1142/S1793557120501260
file

Akagi, Javier T., Gaona, Carlos F., Mendoza, Fabricio, Saikia, Manjil and Villagra, Marcos 2020. Hard and easy instances of L-tromino tilings. Theoretical Computer Science 815 , pp. 197-212. 10.1016/j.tcs.2020.02.025
Item availability restricted.
file

Mahanta, Pankaj Jyoti and Saikia, Manjil P. 2020. A family of lacunary recurrences for Lucas Numbers. The Fibonacci Quarterly
Item availability restricted.
file

Akagi, Javier T., Gaona, Carlos F., Mendoza, Fabricio, Saikia, Manjil and Villagra, Marcos 2018. Hard and easy instances of L-Tromino tilings. Presented at: International Workshop on Algorithms and Computation, Guwahati, India, 27 Feb - 2 Mar 2019. WALCOM: Algorithms and Computation. Springer Verlag, pp. 82-95. 10.1007/978-3-030-10564-8_7
file

Saikia, Manjil 2017. Enumeration of domino tilings of an Aztec rectangle with boundary defects. Advances in Applied Mathematics 89 , pp. 41-66. 10.1016/j.aam.2017.04.002

Laugier, Alexandre and Saikia, Manjil P. 2017. Some properties of Fibonacci dumbers, deneralized Fibonacci numbers and generalized Fibonacci polynomial sequences. Kyungpook mathematical journal 57 (1) , pp. 1-84. 10.5666/KMJ.2017.57.1.1
file

Laugier, Alexandre, Saikia, Manjil P. and Sarmah, Upam 2016. Some results on generalized multiplicative perfect numbers. Annali dell'Universita di Ferrara 62 (2) , pp. 293-312. 10.1007/s11565-016-0248-9
file

Laugier, Alexandre and Saikia, Manjil P. 2016. A combinatorial proof of a result on generalized Lucas polynomials. Demonstratio Mathematica 49 (3) , pp. 266-270. 10.1515/dema-2016-0022
file

Saikia, Manjil 2015. A study of the crank function in Ramanujan's Lost Notebook. The Mathematics Student 84 (1-2) , pp. 105-121.

Saikia, Manjil and Laugier, Alexandre 2014. A characterization of a prime p from the binomial coefficient (np). The Mathematics Student 83 (1-4) , pp. 221-227.

Laugier, Alexandre and Saikia, Manjil 2014. Some results about linear recurrence relation homomorphisms. Notes on Number Theory and Discrete Mathematics 20 (4) , pp. 58-68.

Laugier, Alexandre and Saikia, Manjil 2012. A new proof of Lucas' Theorem. Notes on Number Theory and Discrete Mathematics 18 (4) , pp. 1-6.

Saikia, Manjil and Vogrinc, Jure 2011. Binomial symbols and prime moduli. The Journal of the Indian Mathematical Society 78 (1-4) , pp. 136-143.

Saikia, Manjil and Mahanta, Pankaj 2011. The Pursuit of Joy: Volume 1. Lambert Academic Publishing.

This list was generated on Mon Jan 18 06:25:11 2021 GMT.